Systemic lupus erythematosus is found among people who take Lipitor, especially for people who are female, 60+ old , have been taking the drug for 5 - 10 years, also take medication Protonix, and have Blood cholesterol increased . We study 128,433 people who have side effects while taking Lipitor from FDA and social media. Among them, 167 have Systemic lupus erythematosus. Find out below who they are, when they have Systemic lupus erythematosus and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from Lipitor 130,123 users)
Systemic lupus erythematosus (an autoimmune disease, which means the body's immune system mistakenly, attacks healthy tissue) has been reported by people with diabetic hyperosmolar coma, pectus excavatum, borderline personality disorder, csf leak, mallet finger (latest reports from 12,649 Systemic lupus erythematosus patients).
On Jul, 20, 2016
128,433 people reported to have side effects when taking Lipitor.
Among them, 167 people (0.13%) have Systemic Lupus Erythematosus
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I have never had this problem till i began lipitor, and cannot find any other reason for this. I have no physical findings on physical examination of the area. I have been on lipitor for two months and am a 58 yr old caucasian male. Does anyone know if this is a problem besides having this discomfort that is?
I was diagnosed with lupus in 2002. Around the same time my doctor put me on losartan potassium. Also around the same time I began having a skin rash. I recently came across research that losartan can cause subcutaneous lupus. I have suffered from this skin rash for all these years. I am interested in how common this association is. I will be sharing my research with my doctors and will discontinue losartan potassium to find out if it could be causing this horrible skin rash. I would love to hear from others that may have this association between the medication and subcutaneous lupus.
Hi took Lipitor for 4 weeks and my partner lost his memory 12 months ago. It has improved but he has developed masked facies and still has memory problems and behaviour problems. Has anyone had this type of experience from Lipitor? thanks
Difficulty walking started 1 1/2 years ago. Got bad about 8 months ago. Been to Neuro Dr., Ortho Dr., Primary care Dr., and 16 sesssions of PT. Go to exercise 4 x week. Had to start using cane outside 2 months ago. Never had any leg pain from lipitor like some do. Was taking 20 mg about 8 ...
I have never had this problem till i began lipitor, and cannot find any other reason for this. I have no physical findings on physical examination of the area. I have been on lipitor for two months and am a 58 yr old caucasian male. Does anyone know if this is a problem besides having this ...
I was diagnosed with lupus in 2002. Around the same time my doctor put me on losartan potassium. Also around the same time I began having a skin rash. I recently came across research that losartan can cause subcutaneous lupus. I have suffered from this skin rash for all these years. I am ...
I am 69 years old and have being taking Lipitor for 2-1/2 years. I have always being troubled with UTI's but in the last 2-1/2 years have had repeated problems, averaging about one every 3 months. I have just begun researching the medications I am taking to see if medications could be ...
Hi there, Just joining the group. I've had SLE for 28 years. This is the first time I have experienced Cellulitis. It started in my knee when I was on vacation. The ER Dr. gave me a script for Bactrim & Prednisone. The knee is looking better but I feel terrible! I am itchy all over. Has anybody ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.